MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. OPTETRAK KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal tolling agreement, that a female patient, initial right knee implanted on (b)(6) 2014, underwent a revision procedure on (b)(6) 2022, approximately 8 years 3 months post the initial procedure for reasons unknown.No additional information is available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.
 
Additional Manufacturer Narrative
No device return anticipated due to this being a legal case.Concomitant medical products: 200-02-32, three peg patella 32mm, sn: (b)(4), 204-04-33, trapezoid tibial tray sz 3f/3t, sn: (b)(4), 244-03-03, optetrak asy hi-flex ps cem fem, sz 3, right sn: (b)(4).
 
Additional Manufacturer Narrative
H7: z-0019-2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove all from initial report-suspect device unknown), g2 (correct initial report), g4 (remove 501k from initial report-unknown), h4 (remove from initial report-unknown), h6: clinical code, component code, type of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15393585
Report Number1038671-2022-01081
Device Sequence Number12311490
Product Code JWH
UDI-Device Identifier10885862064004
UDI-Public10885862064004
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2020
Device Model NumberOPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM
Device Catalogue Number244-23-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer08/12/2022
01/23/2026
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date09/22/2022
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale